Reference Database
(references for the Prime Pages)
The Prime Pages

Home
Search Site

Largest
Finding
How Many?
Mersenne

Glossary

Prime Curios!
e-mail list

FAQ
Prime Lists
Titans

Submit primes
This is the Prime Pages' interface to our BibTeX database.  Rather than being an exhaustive database, it just lists the references we cite on these pages.  Please let me know of any errors you notice.
References: [ Home | Author index | Key index | Search ]

All items with author Granville (sorted by date)

Granville87
A. Granville, "Diophantine equations with varying exponents," Ph.D. thesis, Queen's University in Kingston, (1987)
GRL89
A. Granville, H. J. J. te Riele and J. van de Lune,"Checking the Goldbach conjecture on a vector computer" in Number theory and its applicationsR. A. Mollin editor, Kluwer, Dordrect, 1989.  pp. 423--433,
FG91
G. Fee and A. Granville, "The prime factors of Wendt's binomial circulant determinant," Math. Comp., 57:196 (1991) 839--848.  MR 92f:11183
AGP94
W. R. Alford, A. Granville and C. Pomerance, "There are infinitely many Carmichael numbers," Ann. of Math. (2), 139 (1994) 703--722.  MR 95k:11114
AGP94a
W. R. Alford, A. Granville and C. Pomerance, On the difficulty of finding reliable witnesses.  In "Algorithmic Number Theory, First International Symposium, ANTS-I," L. M. Adleman and M. D. Huang editors, Lecture Notes in Computer Science Vol, 877, Springer-Verlag, Berlin, 1994.  pp. 1--16, MR 96d:11136
Granville1995
A. Granville, "Harald Cram\'er and the distribution of prime numbers," Scand. Actuar. J.,:1 (1995) 12--28.  Harald Cram\'er Symposium (Stockholm, 1993).  MR1349149
Granville1995b
A. Granville, Unexpected irregularities in the distribution of prime numbers.  In "Proceedings of the International Congress of Mathematicians, Vol.\ 1, 2 (Z\"urich, 1994)," Birkhäuser Boston, Basel, 1995.  pp. 388--399, MR1403939
GP2001
A. Granville and C. Pomerance, "Two contradictory conjectures concerning Carmichael numbers," Math. Comp., 71 (2002) 883--908.  MR 1 885 636 (Abstract available)
GM2006
A. Granville and G. Martin, "Prime number races," Amer. Math. Monthly, 113:1 (2006) 1--33.  MR2158415
Prime Pages' Home
Another prime page by Chris K. Caldwell